# SDR SWAA2019052433011

- Difficulty date: May 17, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A2212
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT HOUSING DAMAGED.  R&R LIGHT HOUSING IAW AMM.
